# SDR 20010417AP003

- Difficulty date: April 11, 2001
- Submitted: April 11, 2001
- Operation: General aviation
- Aircraft: N5439N
- Make and model: Amtr LONGEZ
- Aircraft time: 240 hours
- Engine: Lyc IO540*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Condition: Failed
- Location: Canopy Latch
- Part time: 240 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CANOPY SHATTERED IN FLIGHT, DEPARTED AIRCRAFT AND HIT PROP, DESTROYING PROP. PILOT MADE EMERGENCY LANDING. IT APPEARS THE LONG-EZ CANOPY FRAME LATCH PASSED THROUGH THE FRAME AND RESTED ON THE GLASS. THE GLASS SHATTERED.
